# SDR AU990529

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 5F224000
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT OIL COOLER TO OIL TANK GASKET LEAKING.  OIL COOLER AND GASKET HAD BEEN REPLACED PRIOR TO THE FLIGHT.  GROUND RUNS HAD FOUND NO EVIDENCE OF LEAKAGE.
